MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1688 AIM 4K CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1688 AIM 4K CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1688610122
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was flickering and the case was delayed by 30 seconds.There was a full loss of image for less than 30 seconds.
 
Additional Manufacturer Narrative
Alleged failure: flickering and delayed the case by 30 seconds.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: camera head conforms to specifications.The most probable root cause could be other equipment used along with the camera head when the issue occurred.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PKG 1688 AIM 4K CAMERA HEAD WITH INTEGRATED COUPLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22330683
Report Number0002936485-2025-00574
Device Sequence Number13116228
Product Code GCJ
UDI-Device Identifier07613327418996
UDI-Public07613327418996
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1688610122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown